# SDR CHQA200600122

- Difficulty date: September 17, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N831RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145663
- Aircraft time: 10,576 hours, 9,695 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312248
- Condition: Making Metal
- Location: Nr 1
- Part time: 7,958 hours, 7,222 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E

## Discrepancy

WHILE DESCENDING THROUGH APPROXIMATELY 20,000 FT, EXPERIENCED SMOKE IN COCKPIT.  PROCEEDED TO DON O2 MASKS & ACCOMPLISH THE -CABIN FIRE OR SMOKE- MEMORY ITEMS AND CHECKLIST.  A FEW SECONDS LATER, THE -LAV SMOKE- EICAS MESSAGE APPEARED.  A FEW SECONDS AFTER THE MESSAGE APPEARED, THE FLIGHT ATTENDANT INFORMED US THAT THERE WAS SMOKE IN THE CABIN, BUT NO FIRE IN THE LAVATORY.  THE SMOKE HAD CLEARED, BUT AN EMERGENCY WAS DECLARED AND REQUESTED A LANDING IMMEDIATELY IN LITTLE ROCK.  MEMPHIS CENTER CLEARED AIRCRAFT TO DESCEND TO 4000 FT AND CLEARED AIRCRAFT DIRECT TO THE SHERR OUTER MARKER ON THE 22R APPROACH.  LEVELING OFF AT 4000 FT AND APPROXIMATELY 5 MINUTES FROM THE OUTER MARKER, THE SMOKE BEGAN TO APPEAR ONCE A
